| Model Number |
N/A |
| Medical Device Problem Codes |
Contamination /Decontamination Problem (2895); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer "patient was here for an infusion.Writer was going to access patient's port.When inspecting the port, noticed there was a loose white strand inside the connector for the non-coring needle device.Writer grabbed another non-coring needle and same thing happened." this report addresses the first needle.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a loose plastic piece was confirmed for unit 01 and was determined to be supplier-related.The products returned for evaluation were two 19g x 0.75in.Safestep infusion sets w/ y-site.A gross visual inspection of the returned units found that no use residue was present in either device.A white strand of material was present inside the proximal luer hub of unit 01.Microscopic inspection found that damage to the outer diameter of the stem of the dust cap in unit 01 was present.The shape and location of the white material observed on the returned sample suggested that the dust cap may have been damaged during the assembly process of the dust cap at the manufacturing site.The supplier has been notified of this event.This complaint will be recorded for future trending and monitoring purposes.